# SDR AALA201710319077

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 55,271 hours, 15,736 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

THE AIRCRAFT WAS GROUNDED..  AT FL 360 CABIN ALTITUDE REACHED APPROXIMATELY 10,000 FEET.  THE CABIN ALTITUDE WARNING HORN SOUNDED.  THE COCKPIT CREW DONNED THEIR OXYGEN MASKS AND STARTED A DESCENT TO 10, 000 FEET.    DURING DESCENT CABIN ALTITUDE WAS AT 10,000 FT.  LEFT AND RIGHT DUCT PRESSURE WAS FLUCTUATING BETWEEN 20 PSI AND 60 PSI.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO HNL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED FIM 36-11-00-815-805.  FOUND L DUCT PRESS LAGGING BEHIND R DUCT PRESSURE.  ALSO L RFCC FAILED OPS TEST IAW AMM 36-11-18-710-806-001.  REPLACED L RFCC IAW AMM 36-11-18 OPS CHK OK.  BITE CHECK BOTH PRESS CONTROLLERS IAW AMM 21-31-00.  NO FAULTS FOUND.
